MathSciNet Relay Station
MathSciNet bibliographic data
MR1316849 03C55 (03C60 03E35 20K20)
Eklof, Paul C.; Foreman, Matthew; Shelah, Saharon On invariants for $\omega\sb 1$-separable groups. Trans. Amer. Math. Soc. 347 (1995), no. 11, 4385–4402.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement